Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 61, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at May 30, 2025, 5:03 AM CDT for 4 counties in Kentucky. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2025, 5:03 AM CDT (10:03 UTC)
- Expired
- May 30, 2025, 5:30 AM CDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Green County, KY, Larue County, KY, Marion County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:17 AM CDT | TSTM WND DMG | Raywick, KY | Damage reported on Hazy Downs Road. |
| May 30, 5:17 AM CDT | TSTM WND DMG | Raywick, KY | Damage reported on Hazy Downs Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
831
WFUS53 KLMK 301003
TORLMK
KYC087-123-155-217-301030-
/O.NEW.KLMK.TO.W.0061.250530T1003Z-250530T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
603 AM EDT Fri May 30 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
North central Green County in central Kentucky...
Southeastern Larue County in central Kentucky...
Southwestern Marion County in central Kentucky...
Northwestern Taylor County in central Kentucky...
* Until 630 AM EDT/530 AM CDT/.
* At 603 AM EDT/503 AM CDT/, a severe thunderstorm capable of
producing a tornado was located 12 miles northwest of
Campbellsville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Green, southeastern Larue, southwestern Marion and
northwestern Taylor Counties, including the following locations...
Saint Joseph, Burkes Spring, Raywick, Attilla, Belltown,
Jessietown, Badger, Calvary, Willowtown, and New Market.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3744 8561 3766 8535 3765 8532 3752 8521
3740 8555
TIME...MOT...LOC 1003Z 235DEG 31KT 3745 8554
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS3 follow-up statements
831
WWUS53 KLMK 301007
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
607 AM EDT Fri May 30 2025
KYC087-301017-
/O.CAN.KLMK.TO.W.0061.000000T0000Z-250530T1030Z/
Green KY-
607 AM EDT Fri May 30 2025
...THE TORNADO WARNING FOR NORTH CENTRAL GREEN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3745 8557 3766 8535 3765 8532 3752 8521
3742 8555
TIME...MOT...LOC 1007Z 235DEG 31KT 3747 8550
$$
KYC123-155-217-301030-
/O.CON.KLMK.TO.W.0061.000000T0000Z-250530T1030Z/
Larue KY-Marion KY-Taylor KY-
607 AM EDT Fri May 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM EDT FOR
SOUTHEASTERN LARUE...SOUTHWESTERN MARION AND NORTHWESTERN TAYLOR
COUNTIES...
At 607 AM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northwest of Campbellsville, moving northeast at
35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lebanon, Loretto, Raywick, Saint Joseph, Burkes Spring, Attilla,
Belltown, Badger, Calvary, and New Market.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3745 8557 3766 8535 3765 8532 3752 8521
3742 8555
TIME...MOT...LOC 1007Z 235DEG 31KT 3747 8550
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS377
WWUS53 KLMK 301014
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
614 AM EDT Fri May 30 2025
KYC123-217-301024-
/O.CAN.KLMK.TO.W.0061.000000T0000Z-250530T1030Z/
Larue KY-Taylor KY-
614 AM EDT Fri May 30 2025
...THE TORNADO WARNING FOR SOUTHEASTERN LARUE AND NORTHWESTERN TAYLOR
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
&&
LAT...LON 3751 8548 3765 8532 3755 8524 3748 8545
TIME...MOT...LOC 1014Z 235DEG 31KT 3751 8543
$$
KYC155-301030-
/O.CON.KLMK.TO.W.0061.000000T0000Z-250530T1030Z/
Marion KY-
614 AM EDT Fri May 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM EDT FOR WEST
CENTRAL MARION COUNTY...
At 614 AM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Lebanon, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lebanon, Raywick, Saint Joseph, Saint Mary, and Belltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3751 8548 3765 8532 3755 8524 3748 8545
TIME...MOT...LOC 1014Z 235DEG 31KT 3751 8543
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS443 WWUS53 KLMK 301027 SVSLMK Severe Weather Statement National Weather Service Louisville KY 627 AM EDT Fri May 30 2025 KYC155-301037- /O.EXP.KLMK.TO.W.0061.000000T0000Z-250530T1030Z/ Marion KY- 627 AM EDT Fri May 30 2025 ...THE TORNADO WARNING FOR WEST CENTRAL MARION COUNTY WILL EXPIRE AT 630 AM EDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Louisville. && LAT...LON 3751 8548 3765 8532 3755 8524 3748 8545 TIME...MOT...LOC 1027Z 235DEG 31KT 3757 8533 $$ BJS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 30, 2:06 AM CDT, 2 hours 57 minutes earlier. Its key messages:
- * Widespread rain and scattered storms expected this morning. * A few strong to severe thunderstorms are possible early this morning, mainly across south central KY. Isolated damaging winds and a low-end tornado risk are the main severe weather hazards. * Heavy rainfall could lead to ponding and standing water on area roads/highways during the morning commute and also lead to localized minor flooding. * Dry and warmer early next week with highs in the 80s.
Area forecast discussion, May 30, 2:06 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Louisville KY 306 AM EDT Fri May 30 2025 .KEY MESSAGES... * Widespread rain and scattered storms expected this morning. * A few strong to severe thunderstorms are possible early this morning, mainly across south central KY. Isolated damaging winds and a low-end tornado risk are the main severe weather hazards. * Heavy rainfall could lead to ponding and standing water on area roads/highways during the morning commute and also lead to localized minor flooding. * Dry and warmer early next week with highs in the 80s. && .SHORT TERM /THROUGH SATURDAY/... Issued at 306 AM EDT Fri May 30 2025 This Morning... A sharpening mid/upper level shortwave trough is rotating southeast over the Mid-MS and Lower OH valleys early this morning, and central KY is in the left exit region of intensifying mid and upper level jet streaks (60-70 kts at 500 mb). 1012 mb sfc low is analyzed over the Jackson Purchase as of this writing, with a warm front draped eastward in southern KY. A 30 kt SW LLJ has developed over western TN. The LLJ is forecast to increase to 35+ kts by 09Z as it noses northeast toward south-central KY. Gradual sfc cyclogenesis is expected with the low lifting ENE toward central KY. IR satellite imagery reveals deepening convection near the sfc low with the arrival of stronger synoptic ascent. A broad area of moderate to heavy showers, along with scattered thunderstorms, is expected to move east across southern IN and central KY between 4-11 AM EDT. Immediately ahead of the low, a modest warm sector should become established across southern KY. The latest hi-res guidance continues to point to the development of perhaps 500+ J/kg MLCAPE across southern KY after 4 AM EDT. Bottom line...the thermodynamics are still quite marginal with poor lapse rates. The northern 2/3 of the CWA will remain quite stable in the lower levels this morning and will see primarily a threat for locally heavy rainfall. Strengthening winds throughout the column will produce 40+ kts of deep-layer shear, plenty for organized convection. Some enhanced sfc vorticity can be expected near the sfc low and warm front. Forecast hodographs do lengthen considerably with some brief clockwise curvature in the lowest 1 km. Cannot rule out supercellular structure with any storm in south-central KY this morning, and the strongest storms will pose a risk for localized damaging winds, a brief tornado, and hail. This remains a lower-end/isolated risk for severe weather, and confidence is primarily limited by weak lapse rates. This Afternoon and Evening... The widespread precip shield clears the area from west to east during the mid to late morning hours, with winds veering NW and becoming breezy behind the cold front. The upper level trough rotates directly overhead, keeping a chance for scattered showers and storms in the forecast through the afternoon and early evening. NW flow CAA will steepen lapse rates, which could result in brief lightning and/or small hail with any stronger cell in the afternoon. The risk for organized severe weather is low during the afternoon/evening time frame. Highs will range from the mid/upper 60s in the Bluegrass to the lower 70s along and west of I-65. Tonight - Saturday... A deep upper level trough descends over the eastern CONUS for the weekend. Drier air will advect into the region from the northwest, resulting in drier overall conditions. However, a notable upper level jet and mid-level vorticity will stream south on the western side of the trough over the Great Lakes and Ohio Valley. Also, a reinforcing cold front will drop south through IL/IN/OH. A weakening area of showers will attempt to drop into the forecast area from the northwest Friday night, most likely in southeastern IN and the KY Bluegrass. Overnight temperatures will dip into the mid/upper 50s. The backdoor cold front drops south through central KY and southern IN on Saturday, and diurnal sfc heating should be sufficient for isolated to scattered showers along the boundary in the afternoon. Rainfall chances and amounts are low, and a large portion of the day will be dry. Expect highs in the mid/upper 70s in most areas. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Issued at 306 AM EDT Fri May 30 2025 Saturday Night - Sunday Night... This period also continues to look mostly dry. Will hang on to a slight chance (20%) for rain into Sunday as the weak cold front attempts to push south of the area. Think any spotty light rain should be confined to south-central KY. Highs will reach the mid 70s to near 80. Lows Sunday morning will be pretty chilly north of the boundary, with readings in the mid 40s to lower 50s. Southern KY may only dip into the mid/upper 50s. Monday - Tuesday... Upper level ridging builds from the Plains to the Great Lakes and Ohio Valley Monday into Tuesday. Sfc high pressure in place on Monday will shift east to the Carolinas for Tuesday, allowing southerly low-level flow to develop on the backside of the high. Expect beautiful weather with warmer temps and plenty of sun. Highs will reach the upper 70s to lower 80s on Monday. Mid 80s look possible on Tuesday. Middle of Next Week... Ridging should then shift east of the area for the middle portion of the week. A wave of low pressure riding northeast from the Plains to the Midwest and Great Lakes will foster increased moisture transport downstream into our area. The approach and passage of a cold front will support focused shower and storm chances at times Wednesday into Thursday. Expect warmer, more humid conditions typical of early June ahead of fropa. && .AVIATION /06Z TAFS THROUGH 12Z SATURDAY/... Issued at 140 AM EDT Fri May 30 2025 Widespread SHRA and SCT TSRA will accompany a deepening area of low pressure as it moves east across central KY between 08-15Z this morning. Expect ceilings to drop into at least low-end MVFR. Brief IFR ceilings/vsbys will also be possible, especially in storms/heavy showers. Coverage of showers will decrease this afternoon, and ceilings will gradually improve to VFR. However, SCT SHRA/TSRA will remain possible through 22-23Z this evening in a cooler, breezy NW flow pattern with steeper lapse rates. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...None. IN...None. && SHORT TERM...EBW LONG TERM...EBW AVIATION...EBW
Hazardous weather outlook, May 30, 2:24 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 324 AM EDT Fri May 30 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-310730- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 324 AM EDT Fri May 30 2025 /224 AM CDT Fri May 30 2025/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Scattered thunderstorms are expected today. Isolated strong to severe storms are possible early this morning in south-central Kentucky. Isolated damaging winds and a brief tornado are the main severe weather hazards. Torrential rainfall could lead to localized minor flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. GENERAL STORM MOTION OF THE DAY: Storms will move northeast at 30 to 40 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW
In the hours before
Special weather statement, May 30, 3:37 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
337 AM CDT Fri May 30 2025
KYZ062-063-071-074-300900-
Hart KY-Warren KY-Edmonson KY-Barren KY-
337 AM CDT Fri May 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HART...NORTHEASTERN
WARREN...NORTH CENTRAL BARREN AND EASTERN EDMONSON COUNTIES THROUGH
400 AM CDT...
At 336 AM CDT, Doppler radar was tracking a strong thunderstorm near
Brownsville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brownsville, Smiths Grove, Oakland, Ollie, Chalybeate, Rhoda, Bee,
Nick, Cub Run, and Big Windy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3715 8635 3732 8611 3734 8609 3735 8609
3734 8607 3736 8607 3719 8591 3703 8625
TIME...MOT...LOC 0836Z 234DEG 31KT 3712 8627
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
WebbSpecial weather statement, May 30, 3:58 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
358 AM CDT Fri May 30 2025
KYZ061-062-070-071-300945-
Warren KY-Logan KY-Edmonson KY-Butler KY-
358 AM CDT Fri May 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LOGAN...BUTLER...
NORTHWESTERN WARREN AND WESTERN EDMONSON COUNTIES THROUGH 445 AM
CDT...
At 358 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Morgantown to 8 miles southeast of Dunmor.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bowling Green, Morgantown, Brownsville, Plum Springs, Anderson, Lee,
Woodbury, Roundhill, Mining City, and Dimple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
&&
LAT...LON 3728 8674 3732 8641 3733 8619 3734 8618
3734 8616 3731 8614 3699 8641 3700 8697
TIME...MOT...LOC 0858Z 265DEG 32KT 3723 8670 3703 8688
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WebbSpecial weather statement, May 30, 4:16 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
516 AM EDT Fri May 30 2025
KYZ053-063-064-301000-
Hart KY-Larue KY-Green KY-
516 AM EDT Fri May 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GREEN...
SOUTHWESTERN LARUE AND HART COUNTIES THROUGH 600 AM EDT/500 AM
CDT/...
At 515 AM EDT/415 AM CDT/, Doppler radar was tracking a strong
thunderstorm over Munfordville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Munfordville, Bonnieville, Wabash, Rowletts, Logsdon Valley, Lobb,
Vento, Linwood, Northtown, and Hammonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
&&
LAT...LON 3717 8596 3728 8609 3754 8577 3738 8556
TIME...MOT...LOC 0915Z 228DEG 26KT 3727 8595
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WebbThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 3:37 AM CDT | Special Weather Statement | LMK | Edmonson | 23 min |
| May 30, 3:58 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Warren | 47 min |
| May 30, 4:16 AM CDT | Special Weather Statement | LMK | Hart | 44 min |
| May 30, 4:20 AM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 25 min |
| May 30, 4:22 AM CDT | Tornado Warning | LMK | Green, Hart, Larue | 38 min |
| May 30, 4:55 AM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 35 min |
| May 30, 5:26 AM CDT | Special Weather Statement | LMK | Madison | 34 min |
| May 30, 5:39 AM CDT | Special Weather Statement | LMK | Boyle | 36 min |
| May 30, 5:46 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 29 min |
| May 30, 5:49 AM CDT | Tornado Warning | LMK | Boyle, Marion, Mercer, Washington | 26 min |
| May 30, 6:21 AM CDT | Tornado Warning | LMK | Garrard, Jessamine, Mercer | 24 min |
| May 30, 7:24 AM CDT | Special Weather Statement | LMK | Clark | 21 min |
| May 30, 11:41 AM CDT | Special Weather Statement | LMK | Hancock | 34 min |
| May 30, 12:10 PM CDT | Special Weather Statement | LMK | Grayson | 35 min |
| May 30, 12:27 PM CDT | Special Weather Statement | LMK | Larue | 33 min |
| May 30, 12:33 PM CDT | Special Weather Statement | LMK | Grayson | 27 min |
| May 30, 12:58 PM CDT | Special Weather Statement | LMK | Green, Hart | 32 min |
| May 30, 1:00 PM CDT | Special Weather Statement | LMK | Hancock | 30 min |
| May 30, 1:18 PM CDT | Special Weather Statement | LMK | Edmonson | 27 min |
| May 30, 1:28 PM CDT | Special Weather Statement | LMK | Ohio | 17 min |
| May 30, 1:35 PM CDT | River Flood Warning | LMK | Bourbon | 20 hr |
| May 30, 1:43 PM CDT | Special Weather Statement | LMK | Hancock | 32 min |
| May 30, 1:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 22 min |
| May 30, 2:55 PM CDT | Special Weather Statement | LMK | Grayson | 35 min |
| May 30, 3:22 PM CDT | Special Weather Statement | LMK | Meade | 38 min |
| May 30, 3:29 PM CDT | Special Weather Statement | LMK | Grayson | 46 min |
| May 30, 4:18 PM CDT | Special Weather Statement | LMK | Allen, Warren | 27 min |
| May 30, 4:41 PM CDT | Special Weather Statement | LMK | Allen | 34 min |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.